# SDR SWIA201641939

- Difficulty date: March 7, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 34,935 hours, 29,305 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CO-PILOT ROLL CMD ADVISORY CONTROLS WERE CONTROLLABLE BUT SLUGGISH, DID NOT DISCONNECT AILERONS.  NO UN-COMMANDED MOVEMENT.  AP WAS ENGAGED WHEN THE MSG CAME ON.  DISCONNECTED AP AND DIVERTED, EMERGENCY DECLARED.  REPLACED THE AILERON SERVO, PERFORMED SPIN-DOWN TEST AND VERIFIED NO FAULTS LOGGED INTO THE SECU, RCIM FAULTS.  OPS CHECK GOOD.
